# SDR R61A201707200574

- Difficulty date: July 20, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 34,638 hours, 20,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND FLOOR SUPPORT AT FR 89 CORRODED. MX REMOVED AND REPLACED FLOOR SUPPORT AT FR 89 PN 170-86181-005 IAW SRM 51-42-01, 51-43-03. AC REMAINS IN RME FOR COMPLETION.
